BibTeX record journals/jpdc/GalilP94

download as .bib file

@article{DBLP:journals/jpdc/GalilP94,
  author    = {Zvi Galil and
               Kunsoo Park},
  title     = {Parallel Algorithms for Dynamic Programming Recurrences with More
               than {O(1)} Dependency},
  journal   = {J. Parallel Distrib. Comput.},
  volume    = {21},
  number    = {2},
  pages     = {213--222},
  year      = {1994},
  url       = {https://doi.org/10.1006/jpdc.1994.1053},
  doi       = {10.1006/jpdc.1994.1053},
  timestamp = {Fri, 26 May 2017 22:51:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jpdc/GalilP94},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier